# SDR TRAX200800653

- Difficulty date: May 16, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N844AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7317
- Aircraft time: 2,269,725 hours, 18,985 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Condition: Inoperative
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED AT 20 DEGREES DURING APPROACH INTO FSM. REMOVED AND REPLACED RT BPSU IAW AMM 27-51-10 COMPLIED WITH PER SP 607 AND AMM 27-51-10 WORK SATISFACTORY. PERFORMED RIGGING OF SYSTEM. OPS CHECK GOOD ON FLAP SYSTEM AT THIS TIME.  (B)
